Authors: Šegan-Radonjić, Marija 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Contemporary Model for the Digitization of Archival Records of Scientific Institutions
Journal: Review of the National Center for Digitization
Volume: 37
First page: 28
Last page: 45
Issue Date: Dec-2020
Rank: M52
ISSN: 1820-0109
URL: http://elib.mi.sanu.ac.rs/files/journals/ncd/37/ncdn37p28-45.pdf
Abstract: 
The topic of this paper is the development of a framework for digital archiving in order to preserve, present and enable the availability of digitized and digital content for the purpose of historical and other research. The proposed framework is based on the concept of “thematic collections̕ˮ and is intended for researchers who want to create their own digital collections of historical sources and texts in order to acquaint the wider scientific community with their research, connect them with a wider context and create conditions for networking and cooperation. On the example of digitization of archival material of the Mathematical Institute SANU, and in accordance with current recommendations and regulations for digitization of cultural heritage in the Republic of Serbia, the proposed framework offers guidelines for: 1) economical digital translation process to obtain operational copies for web presentation, 2) cataloguing and description of digital documents using the Dublin Core set of elements, 3) creating a digital archive using the Omeka Classic platform, 4) creating guidelines for archival research on specific historical topics, and 5) compiling historical essays in a digital environment. The expected results are: 1) proposal for a framework for digital archiving of digital and digitized content for the purpose of historical and other research, and 2) digital collection dedicated to the history of mathematics and related sciences in Serbia and Southeastern Europe.
Keywords: Digitization of cultural heritage | digital history | digital thematic collections | history of mathematics
Publisher: Faculty of Mathematics, University of Belgrade

Show full item record

Page view(s)

43
checked on Sep 14, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.